# SDR QXEA2020082400256

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,185 hours, 15,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: QXD6520836
- Condition: Damaged
- Location: Handle Stop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOW TEAM REPORTS UNABLE TO OPEN MAIN CABIN DOOR DUE TO HANDLE BEING UNDER FLUSH. REMOVED FROM SERVICE. REPLACED STOP GUIDE. INSTALLATION SERVICEABLE PER Q400 MCN 6520839-01 ISSUE 2. OPS CHECK GOOD. NO FURTHER DEFECTS. RETURNED TO SERVICE.
